# SDR A6WA200640289

- Difficulty date: July 23, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid
- Condition: Unknown
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE AT CRUISE WHEN COCKPIT A/C WAS SELECTED WARMER A STRONG SMELL OF WHAT APPEARED TO BE FUEL WAS OBSERVED THROUGH THE COCKPIT ECS SYSTEM WHEN TEMP CONTROLLER WAS MOVED BACK TO COLD THE ODOR WENT AWAY AND WAS NOT OBSERVED ANYMORE.  REMOVED AND REPLACED FUEL VALVE SOLENOID ON APU.  RAN PACKS FROM ENGINE AND APU.  FUEL SMELL NOT PRESENT, WATER SEPARATOR IS CLEANED.  (M)
